# SDR FDEA2020082511995

- Difficulty date: August 21, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 31,198 hours, 17,422 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6664157
- Part serial: 219
- Condition: Failed
- Location: Window Temp
- Part time: 23,174 hours, 13,290 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT FRONT WINDOW FOGGED UP ON APP INTO MEM VERY  DIFFICULT TO SEE.  R & R LEFT WINDOW TEMPERATURE CONTROLLER (19DG) IAW AMM 30-42-11-04. OPS CKS NORM, NO FAULTS NOTED AT THIS TIME.
